# SDR UALA2012091305184

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 45,228 hours, 5,486 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REFUELING FOUND RIGHT MAIN FUEL TANK QTY INDICATION INTERMITTENT BETWEEN 40,000 TO 57,000 LBS.  DRIPSTICK READING CARRIED OUT.  FUEL QTY MAINT PAGE SHOW TANK UNIT RIGHT MAIN 11, 12, 13 SHOW 0.0-0.8.  TANK UNIT, PCN 483-0030 EXPEDITED.  REPLACED FQPU, NO HELP.  FQPU BACK TO ORIGINAL.  REPLACED RIGHT TANK PROBES.
